Previous |  Up |  Next


Title: On a canonical two-dimensional space of continuous functions (English)
Title: Kanonický prostor spojitých funkcí dimenze 2 (Czech)
Author: Laitochová, Jitka
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 27
Issue: 1
Year: 1988
Pages: 111-148
Summary lang: Czech
Summary lang: Russian
Category: math
MSC: 34A25
MSC: 34C20
MSC: 46E15
idZBL: Zbl 0692.46019
idMR: MR1039887
Date available: 2009-01-29T15:33:46Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Borůvka O.: Linear Differential Transformations of the Second order.The English Univ. Press, London 1971. Zbl 0222.34002, MR 0463539
Reference: [2] Laitochová J.: To the definition of the global transformation in 2-dimensional linear Spaces of continuous functions.Acta Univ.Palackianae Olomucensis, F.R.N., Vol.88, 1987 (in print). Zbl 0715.34012, MR 1033329
Reference: [3] Neuman F.: Geometrical Approach to Linear Differential Equations of the n-th Order.Rend., Math. 5 (1972), 579-602. Zbl 0257.34029, MR 0324141
Reference: [4] Neuman F.: Теория глобальных свойств обыкновенных дифференциальных уравнений $n$-ого порядка.Дифференциальные уравнения 19 (1983), 799-808. Zbl 0524.34044, MR 0703421
Reference: [5] Stach K.: Die allgemeinen Eigenschaften der Kummerschen Transformationen zweidimensionaler Räume von stetigen Funktionen.Publ. Fac. Sci.UJEP Brno, No 478, 1966. Zbl 0256.34007, MR 0218636
Reference: [6] Stach K.: Die vollständigen Kummerschen Transformationen zweidimensionaler Räume von stetigen Funktionen.Arch. Math., T3 (1967), 117-138. Zbl 0217.40002, MR 0239168


Files Size Format View
ActaOlom_27-1988-1_9.pdf 2.557Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo